Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 260, NWS St. Louis, MO

November 18, 2009Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 18, 2009, 8:25 PM CST for Gasconade County, Montgomery County, Missouri. It took effect at Nov 19, 2009, 2:00 AM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 18, 2009, 8:25 PM CST (02:25 UTC)
In effect from
Nov 19, 2009, 2:00 AM CST
Expired
Nov 22, 2009, 9:44 AM CST
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 190225
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CST WED NOV 18 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST SEVERAL DAYS...WITH NO ADDITIONAL SIGNIFICANT 
PRECIPITATION EXPECTED...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-200225-
/O.NEW.KLSX.FL.W.0260.091119T0800Z-091125T0000Z/
/GSCM7.1.ER.091119T0800Z.091121T0000Z.091123T1200Z.NO/
825 PM CST WED NOV 18 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* FROM LATE TONIGHT TO TUESDAY EVENING.
* AT 8 PM WEDNESDAY THE STAGE WAS 21.0 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.5 
  FEET FRIDAY EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

MISSOURI RIVER
  GASCONADE        22   E21.0      22.4   23.3   23.5   23.2   22.0
7 follow-up statements
000 
WGUS83 KLSX 191615
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CST THU NOV 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER...

       AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION 
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-201615-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091125T0359Z/
/GSCM7.1.ER.000000T0000Z.091120T1200Z.091123T1559Z.NO/
1015 AM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE EVENING ON WEDNESDAY.
* AT 7 AM THURSDAY THE RIVER WAS ESTIMATED AT 22.5 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 23.6 FEET FRIDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/20  11/21  11/22  11/23  11/24

MISSOURI RIVER
  GASCONADE        22    E22.5     23.6   23.5   23.0   22.2   19.9
000 
WGUS83 KLSX 200208
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CST THU NOV 19 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION 
OVER THE LAST SEVERAL DAYS WITH NO ADDITIONAL PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-210208-
/O.CON.KLSX.FL.W.0261.091120T0600Z-091122T0600Z/
/CMSM7.1.ER.091120T0600Z.091120T0600Z.091120T1800Z.NO/
808 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT.
* AT  7:00 AM THURSDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE AFTER 
  MIDNIGHT FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.

$$

MOC073-139-210207-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T2136Z/
/GSCM7.1.ER.000000T0000Z.091120T1200Z.091123T0936Z.NO/
808 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM THURSDAY THE STAGE WAS 23.3 ESTIMATED FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 23.6 FEET FRIDAY 
  MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

MOC073-139-210207-
/O.EXT.KLSX.FL.W.0262.000000T0000Z-091122T1200Z/
/HRNM7.1.ER.091119T1915Z.091120T0600Z.091121T1200Z.NO/
808 PM CST THU NOV 19 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN.
* AT  7:30 PM THURSDAY THE STAGE WAS 21.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/20  11/21  11/22  11/23  11/24

MISSOURI RIVER
  CHAMOIS          17   16.10      17.0   16.8   16.1   14.4   11.5
  GASCONADE        22  E23.30      23.6   23.4   22.9   21.8   18.9
  HERMANN          21   21.19      21.3   21.0   20.2   18.9   16.0
000 
WGUS83 KLSX 201615
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CST FRI NOV 20 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER...

       AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES 
       AT HERMANN...AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF PRECIPITATION 
OVER THE LAST SEVERAL DAYS WITH LITTLE SIGNIFICANT PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-211615-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T1200Z/
/GSCM7.1.ER.000000T0000Z.091120T1800Z.091123T0000Z.NO/
1015 AM CST FRI NOV 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL TUESDAY MORNING.
* AT 7 AM FRIDAY THE RIVER STAGE WAS ESTIMATED AT 23.2 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

MOC073-139-211614-
/O.EXT.KLSX.FL.W.0262.000000T0000Z-091121T1800Z/
/HRNM7.1.ER.091119T1915Z.091120T0445Z.091120T1800Z.NO/
1015 AM CST FRI NOV 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL SATURDAY AFTERNOON.
* AT 9:30 AM FRIDAY THE STAGE WAS 21.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/21  11/22  11/23  11/24  11/25

MISSOURI RIVER
  GASCONADE        22  E23.20      23.0   22.4   21.1   18.4   16.7
  HERMANN          21   21.00      20.8   20.0   18.3   15.5   13.8
000 
WGUS83 KLSX 210139
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CST FRI NOV 20 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED DURING 
THE LATTER PART OF THE WEEKEND AND EARLY THIS WEEK...WITH NO ADDITIONAL 
PRECIPITATION EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-220139-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T0959Z/
/GSCM7.1.ER.000000T0000Z.091121T0600Z.091122T2159Z.NO/
739 PM CST FRI NOV 20 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM FRIDAY THE STAGE WAS 23.1 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND WILL FALL TO BELOW FLOOD STAGE 
  BY LATE SUNDAY AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/21  11/22  11/23  11/24  11/25

MISSOURI RIVER
  GASCONADE        22   E23.10     23.1   22.5   20.9   18.2   16.3
000 
WGUS83 KLSX 211524
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CST SAT NOV 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER...

       AT GASCONADE...AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RUNOFF ASSOCIATED WITH HEAVY
RAINS DURING THE MID PORTION OF NOVEMBER WITH NO SIGNIFICANT PRECIPITATION 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-221523-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T0336Z/
/GSCM7.1.ER.000000T0000Z.091121T1800Z.091122T1536Z.NO/
923 AM CST SAT NOV 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL SUNDAY MORNING.
* AT 7 AM SATURDAY THE RIVER STAGE WAS ESTIMATED AT 23 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/22  11/23  11/24  11/25  11/26

MISSOURI RIVER
  GASCONADE        22   E23.00     22.3   20.2   17.6   15.7   15.5
000 
WGUS83 KLSX 220105
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CST SAT NOV 21 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED LAST 
WEEKEND...WITH NO ADDITIONAL PRECIPITATION EXPECTED IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-230105-
/O.EXT.KLSX.FL.W.0260.000000T0000Z-091124T0600Z/
/GSCM7.1.ER.000000T0000Z.091122T0600Z.091122T1800Z.NO/
705 PM CST SAT NOV 21 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 7:00 PM SATURDAY THE STAGE WAS 22.8 ESTIMATED FEET.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 22.6 
  FEET AFTER MIDNIGHT SUNDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/22  11/23  11/24  11/25  11/26

MISSOURI RIVER
  GASCONADE        22  E22.80     22.3   20.2   17.8   16.0   15.4
000 
WGUS83 KLSX 221544
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CST SUN NOV 22 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...


  MISSOURI RIVER AT GASCONADE


THIS IS THE LAST STATEMENT FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-221614-
/O.CAN.KLSX.FL.W.0260.000000T0000Z-091124T0600Z/
/GSCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM CST SUN NOV 22 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT GASCONADE.
* AT 6 AM SUNDAY THE STAGE WAS AN ESTIMATED 22.1 FEET.
* FLOOD STAGE IS 22.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AROUND 8 AM.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 15 
  FEET BY THURSDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/23  11/24  11/25  11/26  11/27

MISSOURI RIVER
  GASCONADE         22   E22.1     18.8   17.3   15.7   15.1   15.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 18, 6:01 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 18, 6:01 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CST WED NOV 18 2009

.UPDATE...
/601 PM CST WED NOV 18 2009/

QUICK UPDATE TO BUMP POPS UP ACROSS MUCH OF THE REGION...
ESPECIALLY THE STL METRO AREA WHERE BANDS OF LIGHT RAIN CONTINUE
TO SWIRL EWD ON THE SOUTHSIDE OF THE STACKED LO SYSTEM THAT IS
SLOWLY EXITING. QPF WILL BE LOW...BUT SHOULD BE ENOUGH LIGHT RAIN
THIS EVENING FOR MEASRUABLE AMOUNTS OVER MOST LOCATIONS...EXCEPT
PARTS OF CNTRL MO AND SWRN IL.

TES

&&

.DISCUSSION...
/326 PM CST WED NOV 18 2009/

VERTICALLY STACKED LOW PRESSURE SYSTEM WAS BETWEEN STL AND COU
ATTM.  AREAS OF MAINLY LIGHT RAIN CONTINUED TO ROTATE AROUND THIS
LOW ASSOCIATED WITH VORT MAXES ROTATING AROUND THE MID LEVEL LOW
CENTER. THE MODELS ARE FORECASTING THAT THE MID-UPR LEVEL LOW WILL
MOVE NEWD TGT AND THU WITH THE SFC LOW FILLING. THE MID LEVEL LOW
CENTER WILL MOVE NEWD THRU NRN IL THU MRNG INTO EARLY THU AFTN.
MOST OF THE RAIN SHOULD PUSH INTO THE IL COUNTIES OF THE CWA BY
THU MRNG WITH JUST LINGERING PATCHY DRIZZLE ELSEWHERE AS THE
VERTICAL MOISTURE PROFILE CONTINUES TO GET SHALLOWER. THE MAJORITY
OF THE RAIN AND DRIZZLE SHOULD FINALLY SHIFT NE OF THE CWA BY THU
AFTN WITH BREAKS IN THE LOW LEVEL CLOUD COVER EXPECTED THU AFTN
ESPECIALLY OVER THE SWRN PORTION OF THE CWA...ACROSS CENTRAL AND
SERN MO. LOOKING AT THE MODEL FORECAST SOUNDINGS THE FREEZING
LEVEL WILL BE HIGH ENOUGH THAT ALL THE PRECIPITATION TGT AND THU
MRNG WILL FALL AS LIQUID RAIN. WILL FORECAST MAX TEMPS ON THU
ABOVE PERSISTENCE WITH THE RAIN ENDING AND A LITTLE SOLAR
INSOLATION EXPECTED DURING THE AFTN. SHOULD BE A FEW DEGREES
COOLER THU NGT WITH A PARTLY CLOUDY SKY...BUT LOWS SHOULD REMAIN
ABOVE THE FREEZING MARK. A SHRTWV TROF IS FORECAST TO MOVE EWD
THRU MO FRI AFTN AND FRI NGT WITH A STRONGER SHRTWV TROF MOVING
EWD THRU THE GULF COAST STATES. IT APPEARS THAT MOST OF THE RAIN
WILL REMAIN S OF THE CWA...ASSOCIATED WITH THE SRN SHRTWV TROF
AND ASSOCIATED SFC LOW...BUT THERE MAY BE SOME LIGHT RAIN MAINLY
ASSOCIATED WITH THE NRN SHRTWV MAINLY FRI NGT. NEXT CHANCE OF RAIN
IS FORECAST TO OCCUR BEGINNING LATE SUN NGT AND CONTINUING THRU
TUE AS A CDFNT DROPS SEWD THRU THE CWA AND A SFC LOW DEVELOPS ALONG
THIS CDFNT AS A DEEP MID-UPR LEVEL TROF APPROACHES PER THE GFS
MODEL. FOLLOWED THE GFS MODEL SOLUTION FOR THE EXTENDED FORECAST
ALTHOUGH THE ECMWF SOLUTION IS MUCH SLOWER AS IT DEVELOPS A SLOW
MOVING CLOSED LOW RATHER THAN THE PROGRESIVE MID-UPR LEVEL TROF OF
THE GFS.

GKS

&&

.AVIATION...
/556 PM CST WED NOV 18 2009/

FOR THE 00Z TAFS...CIGS REMAIN AT MVFR AT MOST LOCATIONS EARLY
THIS EVENING. HOWEVER...SHOULD SEE CIGS LOWER BACK DOWN TO IFR
AROUND 01Z AT KSUS/KSTL...02Z AT KUIN AND AROUND 04Z AT KCOU. IN
THE MEANTIME...LIGHT RAIN AND DRIZZLE TO PERSIST AT KUIN...KSUS
AND KSTL AS PCPN ROTATES AROUND UPPER LOW THAT IS ANCHORED TO THE
NORTH OF KSTL... NEAR KIJX. SURFACE WINDS TO BECOME SOUTHERLY/
SOUTHWESTERLY LATE TONIGHT THROUGH MID MORNING ON THURSDAY...
BRINGING IN A BIT DRIER AIR. CIGS WILL THEN BEGIN TO IMPROVE BY
MID MORNING ON THURSDAY AS UPPER LOW BEGINS TO PULL AWAY FROM
AREA.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 18, 3:41 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CST WED NOV 18 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
341 PM CST WED NOV 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS
RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MODERATE TO MAJOR FLOODING IS FORECAST ALONG PARTS OF THE
ILLINOIS RIVER. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

In the hours before

Local storm report, Nov 18, 5:30 PM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CST WED NOV 18 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HEAVY RAIN       WENTZVILLE              38.81N  90.86W
11/18/2009  E3.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

&&

EVENT NUMBER LSX0900387

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 10:13 AM CSTRiver Flood WarningLSXCallaway, Osage24 hr
Nov 19, 10:13 AM CSTRiver Flood WarningLSXGasconade, Montgomery33 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.